Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is diabetes deadly ?

Is diabetes deadly ? And what happened to my pancreas ?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
's  Response

In diabetes, the Pancreas is unable to produce the required amount of insulin. IN that case insulin is to be given from outside source. Another case is where the cells do not respond to insuli, in that case other oral tablets are given. It depends on what type of diabetes you are having to see what effects are there on yur pancreas.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I fasted than ate something I took my blood sugar recently it was 25. is this bad ?

doctor1 MD

I am not paranoid...dead serious. Everyday, I constantly go to the bathroom and urinate...I believe I have been eating right lately, but I also know that Diabetes is in the family. Are there any other signs that anyone can tell me so I can see if I have to get a blood test?

doctor1 MD

My dad is 82. Currenty in the hospital with infection on top of foot. Diabetic, copd,stroke, 22 years post bypass. We were just told that surgery of any kind is not an option. Because of dead tissue and poor circulation the iv antibiotics are not working. What next?

Recent questions on  Diabetes

doctor1 MD

Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot

doctor1 MD

I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?                                                                  

doctor1 MD

Dear Doctor, I have chronic insulin-dependant diabetes and haemorrhoids. Over the last few weeks, I have had odd coloured stool. They are pale grey. I have also had stomach, and am losing sleep over it. Do you know what it could be? And what I can do to help it? Paddy Furlong                     

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.